Your Cart

Your cart is empty

Home  >  Volume 14 (2009)

Application of homotopy perturbation method for the large angle period of a nonlinear oscillator by M. O. Olayiwola, A. W. Gbolagade, A.O. Adesanya and F. O. Akinpelu. Vol.14, Pages 235–238
Sale price: $5.00
Quantity:

Application of homotopy perturbation method for the large angle period  of a nonlinear oscillator by M. O. Olayiwola, A. W.  Gbolagade, A.O. Adesanya and F. O. Akinpelu

click here to download abstract(in pdf)

 

Close
Loading...